Dave Bona: On Mefloquine Toxicity, PTSD, And The Important Role Diet Plays When Treating Them.

Another great and informative video from the Papa Bear of Canadian Veteran’s Mefloquine Advocacy.

It was great to hear from Dave again as he talks about mefloquine toxicity and the brain damage that it causes. It’s responsible for causing PTSD-like symptoms such as nightmares but will also cause mayhem in the digestive tract and destroy the vestibular system creating another wealth of adverse symptoms like vertigo.

Dave suffers from both mefloquine toxicity (chronic quinoline encephalopathy or quinism) and PTSD as a result of his service while deployed overseas in Africa, twice. Over the years he has built up a wealth of knowledge on the effects of quinism, PTSD, and the role that diet and nutrition play in treating them both.

As always I urge you to stop and listen to Papa Bear for half an hour, it could save you a lifetime of grief and suffering.

One thought on “Dave Bona: On Mefloquine Toxicity, PTSD, And The Important Role Diet Plays When Treating Them.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s